# SDR DHL96804010

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 303264
- Condition: Malfunctioned
- Location: Smoke Detectors
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, THE SMOKE DETECTORS ON NR 8, 10, 12 AND NR 14 CAME ON INTERMITTENTLY.  REMOVED AND REPLACED SMOKE DETECTION SYSTEM AMPLIFIER AND RELAMPED NR 4 SMOKE DETECTOR MM 26-10.
